MAUDE Adverse Event Report: VYAIRE MEDICAL ENFLOW; ENFLOW¿ IV FLUID/BLOOD WARMER MODEL 100

VYAIRE MEDICAL ENFLOW; ENFLOW¿ IV FLUID/BLOOD WARMER MODEL 100
Model Number 980105VS
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, vyaire has not received the suspect device for evaluation.Any additional information received from the customer or through vyaire's internal investigation will be included in a follow-up report.
 
Event or Problem Description
The customer reported while using the enflow iv fluid/blood warmer model 100; the device is not warming or delivering desired temperature as intended.The issue occurred during patient-use; the patient was warmed with one machine in pre op - temperature was 36.6.The customer reported the patient received warmed fluid in the operating room - temperature was 35.5 in the middle and end of the surgery.The customer reported the temperature in the or were taken with a disposable gas machine probe and the fluid was warm to the touch that was infused into the patient in the or.(the iv tube was touched by staff).The customer reported entire system is available to be returned for analysis (controller/power supply and blood warmer in order to diagnose which part is malfunctioning).The customer reported there is no known impact or consequence to the patient at this time.
 
Additional Manufacturer Narrative
Results of investigation: the suspect component was returned for evaluation.Based on the evaluation the reported defect could not be traced or reproduced.

Brand Name
ENFLOW
Common Device Name
ENFLOW¿ IV FLUID/BLOOD WARMER MODEL 100
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8461330
Report Number3008959444-2019-00008
Device Sequence Number11449654
Product Code LGZ
UDI-Device Identifier10885403296789
UDI-Public(01)10885403296789
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980105VS
Device Catalogue Number980105VS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;